MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

FUJIFILM HEALTHCARE CORPORATION OASIS MRI SYSTEM; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This incident was determined to be caused by the user's lack of attention in bringing a metal wheelchair into an active mr room.Fujifilm has recommended the user to be retrained on safety warnings described in the device labeling.
 
Event or Problem Description
On 10 january 2022, fujifilm healthcare corporation was informed of an incident related to oasis mri system.Event description is as follows: technician was trying to take a patient out of the room with a ferrous wheelchair.As the technician backed the wheel chair into the room, wheelchair was pulled in by the magnet.She had the breath knocked out of her and was pinned by her hand but was able to get free.The technician had to go to urgent care for minor injuries.She had a sprained thumb, bruised shoulder, and twisted her knee.Patient was not in the path of the chair, therefore there were no injuries to the patient.There is no patient injury or death associated with event.

Brand Name
OASIS MRI SYSTEM
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 704
JA  277-0704
Manufacturer (Section G)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 704
JA   277-0704
Manufacturer Contact
yasuo okamoto
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0-704
JA   277-0704
MDR Report Key13423231
Report Number3018423337-2022-00001
Device Sequence Number12020082
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)181215(250)G210131918
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K211406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale